Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    Painful Tragus
    avatar
    lulus88 posted:
    So my Tragus is in pain. i was diagnosed in march with swimmer's ear and was given ear drop antibiotics for it. i took it for the the specified allotted time that my physician wanted and it went away, fast forward about four weeks later and i notice that my ear is scaly and feels as though there are scabs in the canal. I feel as though there is a blister on the upper inner part of my tragus and the skin in front is swollen,could it be swimmer's ear again.
    Reply
     
    avatar
    Rod Moser, PA, PhD responded:
    Sure....swimmer's ear (otitis externa) can re-occur, caused by both water exposure and the use of Q-tips. However, I would have no idea if you have swimmer's ear or not without examining you.


    Helpful Tips

    Drugs and reactions
    As long as we're on the subject of reactions that Dr.s say they have never seen problems with their large number of patients over the ... More
    Was this Helpful?
    0 of 0 found this helpful

    Expert Blog

    Focus on Flu

    Find answers to your questions about seasonal flu issues and answers to your concerns about the flu season and H1N1...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.